Open Access
Translator Disclaimer
September 2008 On a sequence of integers arising from simultaneous Pell equations
Florian Luca, Peter Gareth Walsh
Funct. Approx. Comment. Math. 38(2): 221-226 (September 2008). DOI: 10.7169/facm/1229696540

Abstract

We define a sequence of squarefree positive integers which arise naturally in the context of the solvability of a family of simultaneous Pell equations. It is proved that, apart from an explicitly given finite subset, each integer in this sequence has at least eight prime factors.

Citation

Download Citation

Florian Luca. Peter Gareth Walsh. "On a sequence of integers arising from simultaneous Pell equations." Funct. Approx. Comment. Math. 38 (2) 221 - 226, September 2008. https://doi.org/10.7169/facm/1229696540

Information

Published: September 2008
First available in Project Euclid: 19 December 2008

zbMATH: 1233.11034
MathSciNet: MR2492857
Digital Object Identifier: 10.7169/facm/1229696540

Subjects:
Primary: 11D25

Keywords: Pell equations , simultaneous Pell equations

Rights: Copyright © 2008 Adam Mickiewicz University

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.38 • No. 2 • September 2008
Back to Top